Advanced

On the supremum from gaussian processes over infinite horizon

Debicki, Krzysztof; Michna, Zbigniew LU and Rolski, Tomasz (1998) In Probability and Mathematical Statistics 18(1). p.83-100
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Probability and Mathematical Statistics
volume
18
issue
1
pages
83 - 100
publisher
Center for Probability and Mathematical Statistics, Wroclaw
ISSN
0208-4147
language
English
LU publication?
yes
id
806bdd31-714c-46c4-9e76-2c60a09ff957 (old id 1273225)
date added to LUP
2008-12-09 14:18:27
date last changed
2016-04-16 06:46:16
@misc{806bdd31-714c-46c4-9e76-2c60a09ff957,
  author       = {Debicki, Krzysztof and Michna, Zbigniew and Rolski, Tomasz},
  issn         = {0208-4147},
  language     = {eng},
  number       = {1},
  pages        = {83--100},
  publisher    = {ARRAY(0x7bacb68)},
  series       = {Probability and Mathematical Statistics},
  title        = {On the supremum from gaussian processes over infinite horizon},
  volume       = {18},
  year         = {1998},
}